# SDR COM60459

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7046
- System (JASC): 2760 · Drag Control System
- Part: Manifold
- Part number: 54C54677E01
- Condition: Failed
- Location: Spoiler
- Part time: 1,498 hours
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

OUTBD GROUND SPOILER CAUTION MESSAGE ON EICAS.  REPLACED THE SPOILER MANIFOLD ASSY.
